Now showing items 1-20 of 827

    • Languages extending l(q) 

      Malitz, Jerome
      We present a survey of the model theory of the quantifiers Qn and Qm,n, where [Formula Matemática]means that there is a K-powered subset X of M such that M [Formula Matemática]  whenever a1 ,... an ∈  X, and [Formula ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Principio inverso del máximo para ecuaciones parabólicas periódicas 

      Schleinkofer, Gerhard
      Sea L un operador parabólico periódico y λ1 su valor propio principal. Para λ and lt;  λ1,  una solución u del problema periódico: Lu = λu+f en ΩxR, f ≥ 0, f ≢ 0, u = 0 sobre ∂ΩxR, satisface u and gt; 0 en ΩxR, por el ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • El retículo de las lógicas de primer orden con cuantificadores cardinales 

      Corredor, Luis Jaime
      Associate to every class S of cardinals a quantifier QS so that QSx
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Soluciones periódicas de un modelo de un reactor dinámico 

      Ortega S., Luis A.
      Recientemente muchos investigadores han estudiado el sistema correspondiente a un modelo de un reactor nuclear dinámico, de la forma:
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Problemas propuestos 

      Revista de, Matemáticas Elementales
      Los problemas son señalados por cero, uno o dos asteriscos según su grado de dificultad. Las soluciones de los problemas deben ser enviadas a REVISTA DE MATEMATICAS ELEMENTALES, Universidad de los Andes, calle 18-A, carrera ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Cohomology theories in synthetic differential geometry 

      Moerdijk, Ieke; Reyes, Gonzalo E.
      One way of formulating De Rham's theorem' smoothly in parameters' is to construct the De Rham cohomology groups, and the (duals of the) singular homology groups as sheaves of smooth modules over the space of parameters, ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Índice 

      Revista, Colombiana de Matemáticas
      Volumen XX  índice por autor en orden alfabético  1986
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Derivation- bounded groups 

      Madlener, K.; Otto, F.
      For some problems which are defined by combinatorial properties good complexity bounds cannot be found because the combinatorial point of view restricts the set of solution algorithms. In this paper we present a phenomenon ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • On intuitionistic sentential connectives i 

      López-Escobar, E.G.K.
      Recently there have appeared a series of articles on a non-classical logic, called the Heytinq-Brouwer Logic (H-B L), see [2], [3], [5] and [6]. The H-B Logics are obtained by the addition of new sentential connectives to ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Separably real closed local rings 

      Joyal, André; Reyes, Gonzalo E.
      It is well known that several types of "variable reals" arising in topos theory (Dedekind reals,  Cauchy reals, smooth reals, etc.) are not real closed,  in the sense that a polynomial (with "variable real" coefficients) ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Weak approximation of minimal norm solutions of first kind equations by tikhonov´s method 

      Guacaneme, Julio E.
      Se establecen órdenes de convergencia débil para las soluciones aproximadas obtenidas por el método de regularización de Tikhonov en el caso de problemas lineales "ill-posed" (es decir, aquellos para los cuales las soluciones ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Sobre geometría analítica de "lugares compuestos" i 

      Federici Casa, Carlos
      O. En la geometría analítica ordinaria los segmentos, los ángulos, los diedros, y las configuraciones que de estos elementos nacen asociándolos de diferentes maneras, no son tratados, en general, sino por vía indirecta. ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Existencia de soluciones de ecuaciones diferenciales estocásticas 

      Muñoz de Ozak, Myriam
      In classic theorems, when we have a stochastic differential equation of the form dXt = f(t,Xt)dt + G(t,Xt)dWt, Xt = ξ,  to ≤ t ≤ T and lt;  ∞, where Wt is a Wiener Process and ξ is a random variable independent of Wt-Wto ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Best approximation in vector valued function spaces 

      Khalil, Roshdi
      Let T be the unit circle, and m be the normalized Lebesgue measure on T. If H is a separable Hilbert space, we let L∞T,H) be the space of essentially bounded functions on T with values in H. Continuous functions with values ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • The numerical solution of elliptic partial differential equations by the method of lines 

      Edwards, Bruce H.
      The Method of Lines is shown to be a practical and convenient technique for the numerical solution of elliptic partial differential equations. The method produces a system of coupled two-point boundary value problems which ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Indice 

      Revista, Colombiana de Matemáticas
      Volumen XIX índice por autor en orden alfabético 1985
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Preliminares 

      Revista, Colombiana de Matemáticas
      Contiene: Editor, Editores Adjuntos, Comité Editorial; Contenido
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Studies in paraconsistent logic ii: quantifiers and the unity of opposites 

      Costa, Newton C.A. da; Wolf, Robert G.
      In this paper, the propositional logics introduced in a previous work (N.C.A. da Costa and R.G. Wolf, Studies in paraconsistent logic I: the dialectical principle of the unity of opposites, Philosophia 9(1980) ,pp.189-217) ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • The completeness and compactness of a three-valued first-order logic 

      D'Ottaviano, Itala M. L.
      The strong completeness and the compactness of a three-valued first order predicate calculus with two distinguished truth-values are obtained. The system was introduced in Sur un prcb leme de Jaskowski, I .M.L. D.'Ottaviano ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas. 
    • Factual and cognitive probability 

      Chuaqui, Rolando
      This modification separates the two aspects of probability: probability as a part of physical theories (factual), and as a basis for statistical inference (cognitive). Factual probability is represented by probability ...
      Universidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas.